Approximating common fixed points of families of quasi-nonexpansive mappingsReport as inadecuate




Approximating common fixed points of families of quasi-nonexpansive mappings - Download this document for free, or read online. Document in PDF available to download.

International Journal of Mathematics and Mathematical Sciences - Volume 18 1995, Issue 2, Pages 287-292



Department of Mathematics, Narajole Raj College, Midnapur, W B., India

Department of Mathematics, University of Central Florida, Orlando 32816, Florida, USA

Received 26 September 1993; Revised 10 October 1994

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper deals with a family of quasi-nonexpansive mappings in a uniformly convexBanach space, and the convergence of iterates generated by this family. A fixed point theorem for twoquasi-nonexpansive mappings is then proved. This theorem is then extended for a finite family of quasinonexpansivemappings. It is shown that Ishikawa-s 1 result follows as special cases of results provedin this paper.





Author: M. K. Ghosh and Lokenath Debnath

Source: https://www.hindawi.com/



DOWNLOAD PDF




Related documents